# SDR REXA2022051300896

- Difficulty date: March 20, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N184GJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15169
- Aircraft time: 23,312 hours, 18,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Seat Track
- Part number: SH670334071
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK AT RBL9 BETWEEN F.S. 581 TO F.S. 485 IS CORRODED.	REMOVED CORRODED SEAT TRACK. INSTALLED A SERVICEABLE SEAT TRACK AT RBL9 BETWEEN F.S. 581 TO F.S. 485 IAW CRJ 900 SRM 53-00-49-201-002-A01, AND A.M.M. 53-00-49-000/400-801-A13.
